# SDR QXEA200801951

- Difficulty date: December 4, 2007
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 23,848 hours, 33,914 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Floor Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 CHECK - AFTER CLEANING BILGE AREA, MAINTENANCE SUSPECTS CORROSION ON STRINGER 31R FLOOR SUPPORT ATTACH FITTING.  REPAIRED PER DASH 8 200 CPM CHAPTER 4, SRM 51-20-11 51-20-16, 51-20-36, 51-40-11 AND -8 200 NDTM PART 6 51-00-01, PART 1 51-00-04.
